MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number B1701
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a 4" (10 cm) smallbore trifuse ext set w/2 remv check valves, 3 clamps (red, yellow, white), luer lock, non dehp tubing where the customer reported that the device was leaking below caps.The event occurred during patient use, but harm was not reported as a consequence of the vent.There was possible delay in therapy due to having to replace line/extensions.Information on specific fluid or medication is not available.There were 2 occurrences.
 
Additional Manufacturer Narrative
The customer provided an image showing a close up of the back check valve on the set.The complaint of leaking below caps could not be confirmed based on the returned image.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Corrected information can be found in b1 - adverse event/product problem, b2 - death date null, concomitant product and h6 health effect - impact codes.Updated information can be found in d9.A lot history review could not be conducted because a lot number was not provided or identified.

Brand Name
4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21048197
Report Number9617594-2024-01910
Device Sequence Number8409275
Product Code FMG
UDI-Device Identifier00887709068476
UDI-Public(01)00887709068476
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown